MAUDE Adverse Event Report: ARTHREX, INC. DRV SFT,T10 HEXALOBE,CANN,STR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. DRV SFT,T10 HEXALOBE,CANN,STR; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number DRV SFT,T10 HEXALOBE,CANN,STR
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported the surgeon was attempting to implant ar-8740-38h standard headless screw.After the surgeon drilled and profile drilled over a k-wire, the screw would not get flush.X-ray was taken to verify that it was not too long and it was confirmed that is was not.The surgeon went back to the screw and tried to screw it in more, and the ar-8737-38 driver tip snapped off in the screw.The surgeon was able to remove the broken piece and used another driver ar-8737-26 to try to complete the surgery and it also snapped off at the end of the driver tip.The surgeon was able to remove the broken piece from the screw.Another screw driver set was opened and the surgeon used a non-cannulated driver tip to advance the screw so that it was flush with the bone.

Brand Name
DRV SFT,T10 HEXALOBE,CANN,STR
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11724894
Report Number1220246-2021-02949
Device Sequence Number16914312
Product Code LXH
UDI-Device Identifier00888867046214
UDI-Public00888867046214
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRV SFT,T10 HEXALOBE,CANN,STR
Device Catalogue NumberAR-8737-26
Device Lot Number1391916
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2021
Initial Report FDA Received Date04/26/2021
Patient Sequence Number1